# SDR WXOA00027

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND LEVEL 2 CORROSION AT FORWARD CARGO DOOR LOWER PAN.  REPAIRED/SPLICED FORWARD CARGO DOOR LOWER PAN PER DC9 SRM 53-05, FIGURE 44.  (M)
